Jump to content

Photo

Skin Sensitivity From Hormonal Changes?

ortho

1 reply to this topic

#1 cinnamon_stix

cinnamon_stix

    Member

  • Members
  • Posts & Likes
    Posts: 114
    Likes: 5
About Me
  • Joined: 24-March 11

Posted 12 February 2013 - 10:28 PM

its been ten days into my new birth control ortho novum 135 and lately when i put anything on my face whether its cleanser or moisturizer my face burns. The same thing happened when i started taking thyroid meds. Is my body just adjusting to the hormones? No side effects from this pill but so far no changes in my skin :/

#2 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 13 February 2013 - 12:44 AM

it can make you more sensitive in general, the skin. I was bruising easily and stuff and wounds weren't healing fast, i read in Alejandro' Jungers book "Clean" that the OCP can cause deficiency in ZINC (i.e, slow wound healing etc, skin eruptions), Vit C (same issue), B12, B2, B1, etc. So make sure you top up with those! I am happy to hear you haven't had side effects!

 

I had a small breakout rash thing on my face, but i am starting to doubt it was from the pill, because i was undergoing a lot of emotional stress and stuff.I started Zinc 30mg and now the redness is going! But if that was the IB i am happy lol !!!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users